I had three injections all of which worked for a few days to two weeks then stopped. The excruciating pain returned and only Vicoden 5 mg 3-4 times a day controlled the pain. Vicoden at that dose is the lowest dose prescribed. it worked perfectly for several years and doctors refused to prescribed opioids for fear of losing their license. My sister recently died of throat cancer and she complained constantly of pain. She died with unrelieved pain. As a cancer patient she was prescribed Morphine 2 mg. every 6 hours. That is beyond ridiculous but keeps our doctor’s license safe. Our doctors are violating their Hippocratic oath – Do No Harm. They had added a caveat “except when the government is breathing down your neck. Then the patient be damned. I am glad this helped you Randy. I don’t know your clinical status but I am sure it differs from mine. Do you have severe and crippling arthritis?
Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare.  Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.
Prolonged use may result in glaucoma , with damage to the optic nerve , defects in visual acuity and fields of vision, and posterior subcapsular cataract formation. Prolonged use may suppress the host response and thus increase the hazard of secondary ocular infections. In those diseases causing thinning of the cornea or sclera , perforations have been known to occur with the use of topical steroids. In acute purulent conditions of the eye, steroids may mask infection or enhance existing infection. If this product is used for 10 days or longer, intraocular pressure should be routinely monitored even though it may be difficult in children and uncooperative patients.